Alert archive / Tennessee / Severe Thunderstorm Warnings in 2012

Severe Thunderstorm Warning 33, NWS Morristown, TN

March 2, 20124 counties in Tennessee

NWS Morristown, TN issued this severe thunderstorm warning at Mar 2, 2012, 3:59 PM EST for 4 counties in Tennessee. It was in force for 46 min. 1 report came from inside the area while it was in force.

The area

The outline as issued, with what was reported inside it.

The facts

Issued
Mar 2, 2012, 3:59 PM EST (20:59 UTC)
Expired
Mar 2, 2012, 4:45 PM EST
In force
46 min
Issued by
NWS Morristown, TN
Area
Storm-based polygon

Counties Loudon County, TN, McMinn County, TN, Monroe County, TN, Roane County, TN

The radar

The Knoxville radar (KMRX), 116 km from the middle of the area, began a volume at 21:01 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

What was reported inside it

TimeReportWhereRemark
Mar 2, 4:25 PM ESTHAIL 1Lenoir City, TNQUARTER SIZE HAIL NEAR LENOIR CITY.

Local storm reports filed while the alert was in force, from inside its polygon or its counties.

Did it verify

Verified. The Iowa Environmental Mesonet's Cow matched one storm report to this severe thunderstorm warning; the first came 26 minutes after it went out.

Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.

The watch it was issued in

The SPC watch in force over the same counties when this warning went out.

IssuedProductOfficeLasted
Mar 2, 3:19 PM ESTTornado WatchSPC8 hr

The nearest sounding before it

Nashville Metro, TN (KBNA), launched 12:00Z, 9.0 hours before the alert went out and 193 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Nashville Metro, TN at 12:00Z on 2012-03-02Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 1667 joules per kilogram.LCLLFCEL10008507005003002001001 km2 km3 km6 km9 km12 km15 km-30°-20°-10°0°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Nashville Metro, TN at 12:00Z on 2012-03-02The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity 175 square meters per square second.1939587897117136Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
1667 J/kg
Mixed-layer CIN
-25 J/kg
Mixed-layer LCL
523 m above ground
0-6 km bulk shear
68 kt
0-1 km storm-relative helicity
175 m²/s²
0-3 km storm-relative helicity
169 m²/s²
Significant tornado parameter
0.0
Supercell composite
6.1

Open this sounding in Storm Lab

The text

As transmitted, in the capitals the NWS used until 2016.

649 
WUUS54 KMRX 022059
SVRMRX
TNC105-107-123-145-022145-
/O.NEW.KMRX.SV.W.0033.120302T2059Z-120302T2145Z/

BULLETIN - IMMEDIATE BROADCAST REQUESTED
SEVERE THUNDERSTORM WARNING
NATIONAL WEATHER SERVICE MORRISTOWN TN
359 PM EST FRI MAR 2 2012

THE NATIONAL WEATHER SERVICE IN MORRISTOWN HAS ISSUED A

* SEVERE THUNDERSTORM WARNING FOR...
  LOUDON COUNTY IN EAST TENNESSEE...
  EXTREME NORTHERN MCMINN COUNTY IN EAST TENNESSEE...
  EXTREME NORTHERN MONROE COUNTY IN EAST TENNESSEE...
  ROANE COUNTY IN EAST TENNESSEE...

* UNTIL 445 PM EST

* AT 357 PM EST...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A
  SEVERE THUNDERSTORM CAPABLE OF PRODUCING QUARTER SIZE HAIL...AND
  DAMAGING WINDS IN EXCESS OF 60 MPH.  THIS STORM WAS LOCATED 8 MILES
  WEST OF SWEETWATER...AND MOVING NORTHEAST AT 40 MPH.

* LOCATIONS IN THE WARNING INCLUDE...
  SWEETWATER...LOUDON...LENOIR CITY...PAINT ROCK...PHILADELPHIA AND
  GREENBACK.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

DOPPLER RADAR HAS INDICATED SOME WEAK ROTATION WITHIN THIS STORM.
WHILE NOT IMMEDIATELY LIKELY...A TORNADO MAY STILL DEVELOP. IF A
TORNADO IS SPOTTED...ACT QUICKLY AND MOVE TO A PLACE OF SAFETY IN A
STURDY STRUCTURE...SUCH AS A BASEMENT OR SMALL INTERIOR ROOM.

A TORNADO WATCH REMAINS IN EFFECT UNTIL 1100 PM EST FRIDAY EVENING
FOR SOUTHWEST NORTH CAROLINA AND EAST TENNESSEE AND SOUTHWEST
VIRGINIA.

&&

LAT...LON 3563 8464 3565 8462 3566 8462 3569 8462
      3570 8462 3589 8432 3564 8415 3558 8461
TIME...MOT...LOC 2100Z 242DEG 37KT 3565 8458

$$
DGS
2 follow-up statements
861 
WWUS54 KMRX 022110
SVSMRX

SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE MORRISTOWN TN
410 PM EST FRI MAR 2 2012

TNC107-123-022121-
/O.CAN.KMRX.SV.W.0033.000000T0000Z-120302T2145Z/
MCMINN TN-MONROE TN-
410 PM EST FRI MAR 2 2012

...THE SEVERE THUNDERSTORM WARNING FOR EXTREME NORTHERN MONROE AND
EXTREME NORTHERN MCMINN COUNTIES IS CANCELLED...

A TORNADO WATCH REMAINS IN EFFECT UNTIL 1100 PM EST FRIDAY EVENING
FOR SOUTHWEST NORTH CAROLINA AND EAST TENNESSEE AND SOUTHWEST
VIRGINIA.

LAT...LON 3563 8453 3564 8455 3563 8456 3565 8462
      3570 8462 3589 8432 3564 8415 3563 8425
      3567 8432 3564 8440 3567 8443 3566 8450
      3565 8452 3563 8450 3561 8454
TIME...MOT...LOC 2111Z 244DEG 39KT 3571 8444

$$

TNC105-145-022145-
/O.CON.KMRX.SV.W.0033.000000T0000Z-120302T2145Z/
ROANE TN-LOUDON TN-
410 PM EST FRI MAR 2 2012

...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 445 PM EST
FOR LOUDON AND ROANE COUNTIES...

AT 406 PM EST...NATIONAL WEATHER SERVICE DOPPLER RADAR CONTINUED TO
INDICATE A SEVERE THUNDERSTORM CAPABLE OF PRODUCING QUARTER SIZE
HAIL...AND DAMAGING WINDS IN EXCESS OF 60 MPH.  THIS STORM WAS
LOCATED NEAR PAINT ROCK...OR 6 MILES NORTH OF SWEETWATER...MOVING
NORTHEAST AT 45 MPH.

LOCATIONS IN THE WARNING INCLUDE...
  LOUDON...LENOIR CITY...PHILADELPHIA AND GREENBACK.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

DOPPLER RADAR HAS INDICATED SOME WEAK ROTATION WITHIN THIS STORM.
WHILE NOT IMMEDIATELY LIKELY...A TORNADO MAY STILL DEVELOP. IF A
TORNADO IS SPOTTED...ACT QUICKLY AND MOVE TO A PLACE OF SAFETY IN A
STURDY STRUCTURE...SUCH AS A BASEMENT OR SMALL INTERIOR ROOM.

A TORNADO WATCH REMAINS IN EFFECT UNTIL 1100 PM EST FRIDAY EVENING
FOR SOUTHWEST NORTH CAROLINA AND EAST TENNESSEE AND SOUTHWEST
VIRGINIA.

&&

LAT...LON 3563 8453 3564 8455 3563 8456 3565 8462
      3570 8462 3589 8432 3564 8415 3563 8425
      3567 8432 3564 8440 3567 8443 3566 8450
      3565 8452 3563 8450 3561 8454
TIME...MOT...LOC 2111Z 244DEG 39KT 3571 8444

$$
DGS
308 
WWUS54 KMRX 022138
SVSMRX

SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE MORRISTOWN TN
438 PM EST FRI MAR 2 2012

TNC105-145-022148-
/O.EXP.KMRX.SV.W.0033.000000T0000Z-120302T2145Z/
ROANE TN-LOUDON TN-
438 PM EST FRI MAR 2 2012

...THE SEVERE THUNDERSTORM WARNING FOR LOUDON AND ROANE COUNTIES WILL
EXPIRE AT 445 PM EST...

THE STORMS THAT PROMPTED THE WARNING HAVE MOVED OUT OF THE WARNED 
AREA...AND ALSO WEAKENED. THEREFORE...THE WARNING HAS BEEN ALLOWED 
TO EXPIRE.

LAT...LON 3563 8453 3564 8455 3563 8456 3565 8462
      3570 8462 3589 8432 3564 8415 3563 8425
      3567 8432 3564 8440 3567 8443 3566 8450
      3565 8452 3563 8450 3561 8454
TIME...MOT...LOC 2138Z 244DEG 39KT 3584 8411

$$

TG

What forecasters said that day

The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Morristown, TN wrote its last area forecast discussion before this severe thunderstorm warning went out at Mar 2, 1:02 PM EST, 2 hours 57 minutes earlier.

Area forecast discussion, Mar 2, 1:02 PM EST, 2 hours 57 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE MORRISTOWN TN
102 PM EST FRI MAR 2 2012

.AVIATION...WARM FRONT TRIGGERING THUNDERSTORMS AND BREEZY WINDS
OVER THE AREA. WILL PROBABLY SEE A BREAK BEFORE A COLD FRONT ENTERS
THE REGION THIS EVENING BRINGING A THUNDERSTORMS BACK TO THE AREA.
WILL ALSO SEE A WIND SHIFT FROM SOUTH TO WEST BEHIND THE FRONT THIS
EVENING. WILL GO WITH PREDOMINATELY MVFR CONDITIONS...BUT LOWER
CONDITIONS ARE POSSIBLE WITH THE STRONGER STORMS.

&&

.MRX WATCHES/WARNINGS/ADVISORIES...
NC...FLOOD WATCH THROUGH LATE TONIGHT FOR THE FOLLOWING ZONES:
     CHEROKEE...CLAY.

TN...FLOOD WATCH THROUGH LATE TONIGHT FOR THE FOLLOWING ZONES:
     ANDERSON...BLEDSOE...BLOUNT SMOKY MOUNTAINS...BRADLEY...
     CAMPBELL...CLAIBORNE...COCKE SMOKY MOUNTAINS...EAST POLK...
     GRAINGER...HAMBLEN...HAMILTON...HANCOCK...HAWKINS...
     JEFFERSON...JOHNSON...KNOX...LOUDON...MARION...MCMINN...
     MEIGS...MORGAN...NW BLOUNT...NORTH SEVIER...NORTHWEST
     CARTER...NORTHWEST COCKE...NORTHWEST GREENE...NORTHWEST
     MONROE...RHEA...ROANE...SCOTT TN...SEQUATCHIE...SEVIER
     SMOKY MOUNTAINS...SOUTHEAST CARTER...SOUTHEAST GREENE...
     SOUTHEAST MONROE...SULLIVAN...UNICOI...UNION...WASHINGTON
     TN...WEST POLK.

     WIND ADVISORY UNTIL MIDNIGHT EST TONIGHT FOR THE FOLLOWING
     ZONES: BLOUNT SMOKY MOUNTAINS...COCKE SMOKY MOUNTAINS...
     JOHNSON...SEVIER SMOKY MOUNTAINS...SOUTHEAST CARTER...
     SOUTHEAST GREENE...UNICOI.

VA...FLOOD WATCH THROUGH LATE TONIGHT FOR THE FOLLOWING ZONES: LEE...
     RUSSELL...SCOTT...WASHINGTON...WISE.

&&

GH
Hazardous weather outlook, Mar 2, 1:14 PM EST, 2 hours 45 minutes before
HAZARDOUS WEATHER OUTLOOK
NATIONAL WEATHER SERVICE MORRISTOWN TN
114 PM EST FRI MAR 2 2012

NCZ060-061-TNZ012>018-035>047-067>074-081>087-098>102-VAZ001-002-
005-006-008-031815-
CHEROKEE-CLAY-SCOTT TN-CAMPBELL-CLAIBORNE-HANCOCK-HAWKINS-
SULLIVAN-JOHNSON-MORGAN-ANDERSON-UNION-GRAINGER-HAMBLEN-
NORTHWEST COCKE-COCKE SMOKY MOUNTAINS-NORTHWEST GREENE-
SOUTHEAST GREENE-WASHINGTON TN-UNICOI-NORTHWEST CARTER-
SOUTHEAST CARTER-ROANE-LOUDON-KNOX-JEFFERSON-NW BLOUNT-
BLOUNT SMOKY MOUNTAINS-NORTH SEVIER-SEVIER SMOKY MOUNTAINS-
SEQUATCHIE-BLEDSOE-RHEA-MEIGS-MCMINN-NORTHWEST MONROE-
SOUTHEAST MONROE-MARION-HAMILTON-BRADLEY-WEST POLK-EAST POLK-LEE-
WISE-SCOTT-RUSSELL-WASHINGTON-
114 PM EST FRI MAR 2 2012 /1214 PM CST FRI MAR 2 2012/

THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF SOUTHWEST NORTH
CAROLINA...EAST TENNESSEE AND SOUTHWEST VIRGINIA.

.DAY ONE...THIS AFTERNOON AND TONIGHT...

A WARM FRONT LIFTED NORTHEAST THROUGH MUCH OF SOUTHEAST TENNESSEE
AND MOST OF THE CUMBERLAND PLATEAU...LATE THIS MORNING AND EARLY
AFTERNOON. ISOLATED TO SCATTERED STRONG TO SEVERE STORMS HAD
DEVELOPED IN THE VERY WARM AND MOIST AIRMASS BEHIND THE WARM FRONT.
THE THREAT OF DAMAGING WINDS...LARGE HAIL AND ISOLATED TORNADOES
WILL CONTINUE FOR THE REST OF THE AFTERNOON.

LATER THIS EVENING AND OVERNIGHT...A SQUALL LINE OF STRONG TO
SEVERE STORMS IS EXPECTED ALONG OR AHEAD OF THE COLD FRONT. THIS
SQUALL LINE IS EXPECTED TO QUICKLY RACE EASTWARD ACROSS THE
TENNESSEE RIVER VALLEY LATE THIS EVENING...BRINGING WIDESPREAD
DAMAGING WINDS AND LOCALLY HEAVY RAINFALL ACROSS THE SOUTHERN
APPALACHIAN REGION. LARGE HAIL AND ISOLATED TORNADOES ARE POSSIBLE
AGAIN WITH THESE STORMS.

WINDY CONDITIONS WILL AFFECT THE HIGHER TERRAIN AREAS...AND A FLOOD
WATCH IS ALSO IN EFFECT FOR THE REGION THROUGH 4AM EST SATURDAY.

.DAYS TWO THROUGH SEVEN...SATURDAY THROUGH THURSDAY...

COLDER AIR WILL MOVE INTO THE SOUTHERN APPALACHIAN REGION FOR THIS
WEEKEND...WITH AN UPPER LEVEL DISTURBANCE DROPPING SOUTHEASTWARD
FROM THE OHIO VALLEY ON SUNDAY AND SUNDAY NIGHT. THIS SYSTEM COULD
PRODUCE LIGHT SNOWFALL ACCUMULATIONS OVER SOUTHWEST VIRGINIA AND
NORTHEAST TENNESSEE ON SUNDAY NIGHT.

.SPOTTER INFORMATION STATEMENT...

SPOTTER ACTIVATION IS STRONGLY NEEDED THIS AFTERNOON AND EVENING...
AND POSSIBLY JUST BEYOND MIDNIGHT.

TG

In the hours before

Local storm report, Mar 2, 1:23 PM EST, 2 hours 36 minutes before
PRELIMINARY LOCAL STORM REPORT...CORRECTED
NATIONAL WEATHER SERVICE MORRISTOWN TN
123 PM EST FRI MAR 02 2012

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0100 PM     TSTM WND DMG     CLEVELAND               35.18N 84.87W
03/02/2012                   BRADLEY            TN   TRAINED SPOTTER

            SEVERAL TREES DOWN. TRAMPOLINE IN A TREE. POWER LINES
            DOWN

&&
Local storm report, Mar 2, 1:34 PM EST, 2 hours 25 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE MORRISTOWN TN
134 PM EST FRI MAR 02 2012

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0133 PM     HAIL             ETOWAH                  35.33N 84.53W
03/02/2012  E1.00 INCH       MCMINN             TN   TRAINED SPOTTER

&&
Local storm report, Mar 2, 1:36 PM EST, 2 hours 23 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE MORRISTOWN TN
136 PM EST FRI MAR 02 2012

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0130 PM     TORNADO          7 WSW ETOWAH            35.30N 84.64W
03/02/2012                   MCMINN             TN   TRAINED SPOTTER

            POSSIBLE TORNADO. TORNADO SPOTTED NEAR DELANO.

&&
Local storm report, Mar 2, 1:45 PM EST, 2 hours 14 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE MORRISTOWN TN
145 PM EST FRI MAR 02 2012

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

1255 PM     TSTM WND DMG     3 E CLEVELAND           35.18N 84.81W
03/02/2012                   BRADLEY            TN   TRAINED SPOTTER

            HOMES DAMAGED AND NUMEROUS TREES DOWN IN THE PROSPECT
            COMMUNITY.

&&
Local storm report, Mar 2, 1:58 PM EST, 2 hours 1 minute before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE MORRISTOWN TN
158 PM EST FRI MAR 02 2012

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

1240 PM     TSTM WND DMG     HARRISON                35.13N 85.15W
03/02/2012                   HAMILTON           TN   EMERGENCY MNGR

            NUMEROUS TREES DOWN. DOCK AND BOATS DAMAGED. NUMEROUS
            HOMES WITH DAMAGE.

&&
Local storm report, Mar 2, 2:45 PM EST, 1 hour 14 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE MORRISTOWN TN
245 PM EST FRI MAR 02 2012

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0145 AM     TORNADO          TELLICO PLAINS          35.37N 84.30W
03/02/2012                   MONROE             TN   911 CALL CENTER

            POSSIBLE TORNADO. TORNADO SPOTTED IN TELLICO PLAINS.
            NUMEROUS TREES AND POWER LINES DOWN.

&&

The office that day

Everything else NWS Morristown, TN issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Mar 2, 3:00 AM ESTWind AdvisoryMRXBlount, Carter, Cocke, Greene, Johnson, Sevier and 1 more21 hr
Mar 2, 10:58 AM ESTSevere Thunderstorm WarningMRXHawkins, Sullivan32 min
Mar 2, 10:59 AM ESTFlood WatchMRXAnderson, Bledsoe, Blount, Bradley, Campbell, Carter and 27 more14 hr
Mar 2, 11:25 AM ESTTornado WarningMRXBledsoe, Sequatchie35 min
Mar 2, 11:31 AM ESTTornado WarningMRXMarion44 min
Mar 2, 11:39 AM ESTTornado WarningMRXMorgan22 min
Mar 2, 11:49 AM ESTTornado WarningMRXHamilton, Marion41 min
Mar 2, 11:55 AM ESTTornado WarningMRXCampbell, Morgan, Scott35 min
Mar 2, 11:57 AM ESTTornado WarningMRXBledsoe, Rhea33 min
Mar 2, 12:16 PM ESTTornado WarningMRXHamilton, Marion, Sequatchie44 min
Mar 2, 12:25 PM ESTTornado WarningMRXClaiborne, Hancock35 min
Mar 2, 12:29 PM ESTTornado WarningMRXCampbell, Claiborne31 min
Mar 2, 12:30 PM ESTTornado WarningMRXLoudon, Meigs, Rhea, Roane30 min
Mar 2, 12:44 PM ESTSevere Thunderstorm WarningMRXHamilton, Meigs, Rhea31 min
Mar 2, 12:50 PM ESTTornado WarningMRXBradley, Hamilton, McMinn, Polk25 min
Mar 2, 1:04 PM ESTSevere Thunderstorm WarningMRXBlount, Knox41 min
Mar 2, 1:19 PM ESTTornado WarningMRXKnox, Sevier26 min
Mar 2, 1:23 PM ESTTornado WarningMRXBradley, McMinn, Monroe, Polk37 min
Mar 2, 1:39 PM ESTTornado WarningMRXCocke, Grainger, Hamblen, Jefferson, Knox, Sevier36 min
Mar 2, 1:49 PM ESTTornado WarningMRXBlount, Monroe41 min
Mar 2, 2:13 PM ESTSevere Thunderstorm WarningMRXBlount, Monroe47 min
Mar 2, 3:34 PM ESTTornado WarningMRXBledsoe, Marion, Sequatchie41 min
Mar 2, 4:14 PM ESTSevere Thunderstorm WarningMRXBledsoe, Meigs, Rhea46 min
Mar 2, 4:24 PM ESTTornado WarningMRXMarion, Sequatchie51 min
Mar 2, 4:55 PM ESTSevere Thunderstorm WarningMRXLoudon, Roane50 min
Mar 2, 5:24 PM ESTSevere Thunderstorm WarningMRXScott36 min
Mar 2, 5:29 PM ESTSevere Thunderstorm WarningMRXMarion46 min
Mar 2, 5:29 PM ESTTornado WarningMRXAnderson, Knox31 min
Mar 2, 5:33 PM ESTTornado WarningMRXBledsoe, Hamilton, Meigs, Rhea27 min
Mar 2, 5:38 PM ESTTornado WarningMRXScott37 min
Mar 2, 5:57 PM ESTSevere Thunderstorm WarningMRXMcMinn, Meigs, Rhea18 min
Mar 2, 5:57 PM ESTTornado WarningMRXCampbell, Claiborne, Scott33 min
Mar 2, 6:03 PM ESTSevere Thunderstorm WarningMRXHamilton, Marion42 min
Mar 2, 6:15 PM ESTSevere Thunderstorm WarningMRXLoudon, McMinn, Monroe45 min
Mar 2, 6:28 PM ESTTornado WarningMRXBradley, Hamilton47 min
Mar 2, 6:30 PM ESTTornado WarningMRXBlount, Loudon, McMinn, Monroe45 min

Nearby

Severe Thunderstorm Warnings in Tennessee, 2012Every severe thunderstorm warning in 2012

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; local storm reports from the same archive; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.